BENADRYL Extra Strength Itch Relief Stick, 0.47 fluid ounces (14 mL). Get extra strength itch relief from BENADRYL and protect your skin with this easy-to-apply stick. Stop itching that rash and feel better. Active ingredients: diphenhydramine HCl 2% (topical analgesic) and zinc acetate 0.1% (skin protectant).
Payment & Security
Your payment information is processed securely. We do not store credit card details nor have access to your credit card information.
- Schools & Universities
- Assisted Livings & Care Facilities
- Government Agencies